# SDR USAA2009042090930

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 28,244 hours, 10,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77 - DCA-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT INOPERATIVE AT ROW 12 LEFT.  WIRES RE-TERMINATED AT CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
